# SDR SIMA20141122003

- Difficulty date: November 22, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 35,519 hours, 31,950 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DURING CRUISE AT FL 360 CAPTAIN`S AIRSPEED DECREASED 10KT COMPARED TO STANDBY & FIRST OFFICERS AIRSPEED THEN CAPTAINS AIRSPEED DECREASED 30KT IN DESCENT.  DRAINED MOISTURE FROM PITOT SYS IAW AMM 34-13-00.  PERFORMED OPERATIONAL CHECK OF ADC SYS IAW AMM 34-15-00.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.  AMT IS NOT AUTHORIZED FOR CAT II.  ACFT IS NOT CAT II OPERATIONS.
